3 322

Cited 0 times in

Methotrexate에 의해 유발된 방사선 회상 피부염

Other Titles
 Radiation Recall Dermatitis Induced by Methotrexate 
Authors
 김대석  ;  이희정  ;  정기양  ;  정혜진  ;  최윤진 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.45(7) : 742-744, 2007 
Journal Title
 Korean Journal of Dermatology (대한피부과학회지) 
ISSN
 1225-8180 
Issue Date
2007
Abstract
Radiation recall dermatitis is the development of an inflammatory reaction in the previously irradiated area, precipitated by the administration of certain drugs. A 54-year-old man was diagnosed with follicular lymphoma, grade 3 and stage 3. Cancer recurred two years after complete remission obtained by chemotherapy and radiotherapy. Therefore, he was again treated with fludarabine and mitoxantrone for five cycles, then underwent an allogeneic peripheral blood stem cell transplantation (PBSCT). The patient started to receive methotrexate the day after PBSCT. On the day of the first methotrexate administration, the patient developed erythematous erosions with pruritus and severe pain in the previously irradiated area. The skin lesion resolved almost completely after dressing with topical antibiotics and wet dressing with 0.3% aluminium solution for 2 weeks. We report a case of radiation recall dermatitis in a patient with follicular lymphoma that occurred after receiving methotrexate.
Full Text
http://kiss.kstudy.com/journal/thesis_name.asp?tname=kiss2002&key=2627674
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Chung, Kee Yang(정기양) ORCID logo https://orcid.org/0000-0003-3257-0297
Chung, Hye Jin(정혜진)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/96880
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links